# SDR MWEA98317

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910140
- Condition: Damaged
- Location: Bs 617-639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR AT THE LT CUSP WAS FOUND DAMAGED FROM FS 617 TO FS 639.  INSTALLED REPAIR DOUBLER.
